Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Local Time of the Brownian Motion

Lajos Takács
The Annals of Applied Probability
Vol. 5, No. 3 (Aug., 1995), pp. 741-756
Stable URL: http://www.jstor.org/stable/2245122
Page Count: 16
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Local Time of the Brownian Motion
Preview not available

Abstract

In this paper explicit formulas are given for the distribution function, the density function and the moments of the local time of the reflecting Brownian motion process.

Page Thumbnails

  • Thumbnail: Page 
741
    741
  • Thumbnail: Page 
742
    742
  • Thumbnail: Page 
743
    743
  • Thumbnail: Page 
744
    744
  • Thumbnail: Page 
745
    745
  • Thumbnail: Page 
746
    746
  • Thumbnail: Page 
747
    747
  • Thumbnail: Page 
748
    748
  • Thumbnail: Page 
749
    749
  • Thumbnail: Page 
750
    750
  • Thumbnail: Page 
751
    751
  • Thumbnail: Page 
752
    752
  • Thumbnail: Page 
753
    753
  • Thumbnail: Page 
754
    754
  • Thumbnail: Page 
755
    755
  • Thumbnail: Page 
756
    756